Two nonequivalent conditions for weight functions

Charles Fefferman, Benjamin Muckenhoupt

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

A nonnegative function on the real line satisfies the condition A∞ if, given ∊ > 0, there exists a δ > 0 such that if I is an interval, E ⊂ I, and |E| < δ|I|, then. A nonnegative function on the real line satisfies the condition A if for every interval I, where 2I is the interval with the same center as I and twice as long, and C is independent of I. An example is given of a function that satisfies A but not A∞.

Original languageEnglish (US)
Pages (from-to)99-104
Number of pages6
JournalProceedings of the American Mathematical Society
Volume45
Issue number1
DOIs
StatePublished - Jan 1 1974
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Two nonequivalent conditions for weight functions'. Together they form a unique fingerprint.

Cite this